# SDR CA970422036

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10173B8
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 10,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND PROPELLER REVERSING HAS DAMAGED THE PROPELLER, THROUGH FOD, ON THE LEADING EDGE AND CAMBER. THE TIP ANGLE ON #3 BLADE WAS OUT OF SPECS.
